# SDR ASOA201001094

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,744 hours, 14,106 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Malfunctioned
- Location: Door Assist Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR JAMMED WILL NOT OPEN ( PASSENGER DOOR POWER ASSIST SYS )   R & R PAX DOOR ASSIST MOTOR IAW AMM 52-11-08. DEFER CLEARED. PLACARD REMOVED.
